# SDR NACA2022041300002

- Difficulty date: April 13, 2022
- Submitted: April 16, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 106,130 hours, 19,134 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION. CORRECTING CONTROL NUMBER VS NACA2022041300001
